# SDR ASOA201000939

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 3,171 hours, 2,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY GLOW STRIP IN FRONT OF GALLEY CARTS POSSIBLY DAMAGED FROM WATER.  ABOUT 2 FT OF LIGHTING NO LONGER GLOWS IN THE DARK.  REPOSITIONED & GLUED FLOOR GLOW STRIP BACK INTO PLACE IAW AMM 25-60-01. OPS CKD GOOD.
